<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 21, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1984 Vol. 21, No. 1, 1—30
Linear mappings on linear 2-normed spaces
Albert White Jr., Yeol Je Cho
Bull. Korean Math. Soc. 1984 Vol. 21, No. 1, 1—5
Subellipticity and the commutators
Rak Jung Kim, Choon Ho Lee
Bull. Korean Math. Soc. 1984 Vol. 21, No. 1, 7—12
On the radius of convexity of analytic $P$-valent functions
Shigeyoshi Owa
Bull. Korean Math. Soc. 1984 Vol. 21, No. 1, 13—15
A lemma on an infinitesimal Eta-conformal transformation in a compact Sasakian manifolds
Sang Seup Eum
Bull. Korean Math. Soc. 1984 Vol. 21, No. 1, 17—19
Nearly Sasakian manifold satisfying a certain curvature condition
Chong Hon Kim, Byong Du Kim
Bull. Korean Math. Soc. 1984 Vol. 21, No. 1, 21—26
A note on the numerical range of an operator
Youngoh Yang
Bull. Korean Math. Soc. 1984 Vol. 21, No. 1, 27—30

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd